# SDR QXEA0201124

- Difficulty date: July 27, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 9,821 hours, 13,935 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NR 2 FINGERNAIL DECK UNDERSIDE HAS CHAFE DAMAGE FROM FUEL/OIL/HYDRAULIC DRAIN LINE.  REPAIRED IAW DHC-8 RD 8-54-097.
